The Existence of Fixed Points for $\gamma$-$FG$-contractive Condition via Cyclic $(\alpha,\beta)$-admissible Mappings in $b$-metric Like Spaces


Abstract views: 19 / PDF downloads: 19

Authors

  • Sudip Kumar Research Scholar, Department of Mathematics, Kalinga University, Naya Raipur, Chhattisgarh, India
  • G. V. V. Jagannadha Rao Department of Mathematics, Kalinga University, Naya Raipur, Chhattisgarh, India
  • P. Sudheer Kumar Department of Mathematics, Aditya Institute of Technology and Management, Tekkali, Srikakulam, India

Keywords:

$b$-metric like space, cyclic $(\alpha,\beta)$-admissible, complete $b$-metric like space, $\gamma$-$FG$-contractive

Abstract

This paper extends and generalizes the results of paper Padhan [14]. We show various fixed point theorems for such mappings in a complete $b$-metric like space, and propose the novel ideas of cyclic $(\alpha,\beta)$-admissible mapping utilising $\gamma$-$FG$-contractive mapping. Adequate illustrations are provided to validate the findings, along with the implications of the primary findings.

Downloads

Published

07-03-2024

How to Cite

Sudip Kumar, G. V. V. Jagannadha Rao, & P. Sudheer Kumar. (2024). The Existence of Fixed Points for $\gamma$-$FG$-contractive Condition via Cyclic $(\alpha,\beta)$-admissible Mappings in $b$-metric Like Spaces. International Journal of Mathematics And Its Applications, 12(1), 53–69. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/1452

Issue

Section

Research Article